Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some function-theoretic aspects of disconjugacy of linear-differential systems


Author: Meira Lavie
Journal: Trans. Amer. Math. Soc. 143 (1969), 153-171
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9947-1969-0249703-X
MathSciNet review: 0249703
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Kim, Disconjugacy and disfocality of differential systems, J. Math. Anal. Appl. 26 (1969), 9-19. MR 0236464 (38:4759)
  • [2] M. Lavie, The Schwarzian derivative and disconjugacy of n-th order linear differential equations, Canad. J. Math. 21 (1969), 235-249. MR 0237874 (38:6153)
  • [3] D. London and B. Schwarz, Disconjugacy of complex differential systems and equations, Trans. Amer. Math. Soc. 135 (1969), 487-505. MR 0237875 (38:6154)
  • [4] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 0029999 (10:696e)
  • [5] -, Some inequalities in the theory of functions, Trans. Amer. Math. Soc. 75 (1953), 256-286. MR 0056704 (15:115c)
  • [6] -, Some function-theoretic aspects of linear second-order differential equations, J. Analyse Math. 18 (1967), 259-276. MR 0213531 (35:4391)
  • [7] B. Schwarz, Complex nonoscillation theorems and criteria for univalence, Trans. Amer. Math. Soc. 80 (1955), 159-186. MR 0073038 (17:370e)
  • [8] -, Disconjugacy of complex differential systems, Trans. Amer. Math. Soc. 125 (1966), 482-496. MR 0206371 (34:6190)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0249703-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society